On positive maps in quantum information

Władysław Adam Majewski

Abstract

n/a
Author Władysław Adam Majewski IFTiA
Władysław Adam Majewski,,
- Institute of Theoretical Physics and Astrophysics
Journal seriesRussian Journal of Mathematical Physics, ISSN 1061-9208
Issue year2014
Vol21
No3
Pages362-372
DOIDOI:10.1134/S106192081403008X
URL http://link.springer.com/content/pdf/10.1134%2FS106192081403008X.pdf
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.489 (2) - 2014=0.662 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back